# SDR SWAA2016022649451

- Difficulty date: February 15, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SURROUND STRUCTURE ATTACHMENT CLIP CRACKED AT BS 360, STRINGER 8L.  R & R CLIP IAW SRM & DWG.
